# SDR WRLA2009026

- Difficulty date: February 1, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8424517521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN TPE - FOUND THE CARGO STRUCTURE LONGERON L46L CRACKED AT STA 1119  6-10.  REPLACE WITH NEW FABRICATED SPLICE IAW EGAT EI W2009P53B-079 AND SRM VOL 2 51-33-01 REV 40.
